Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Well-conditioned boundary integral equations for two-dimensional sound-hard scattering problems in domains with corners
Authors: Turc, C.; Ovall, J. S.; Anand, A.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Journal of Integral Equations and Applications
Volume: 24
Issue / Number: 3
Start Page: 321
End Page: 358
Document Type: Article
ID: 645681.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.